MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 10ML E/T WITH US GRAPHICS; PISTON SYRINGE

BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 10ML E/T WITH US GRAPHICS; PISTON SYRINGE
Model Number 305482
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Occupation: senior specialist, quality assurance and regulatory affairs.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 25 syringes 10ml e/t with us graphics had poor package sterility.The following information was provided by the initial reporter: "it was reported that the packages were received damaged as the paper appeared to not react well with the sterilization process.Event description per attached email states: quick question, a customer received syringe 305482 where the paper did not react well to the sterilization process.".
 
Event or Problem Description
It was reported that (b)(4) syringes 10ml e/t with us graphics had poor package sterility.The following information was provided by the initial reporter: "it was reported that the packages were received damaged as the paper appeared to not react well with the sterilization process.Event description per attached email states: quick question, a customer received syringe 305482 where the paper did not react well to the sterilization process.".
 
Additional Manufacturer Narrative
H.6.Investigation: three photos were received by our quality team for evaluation.Upon visual inspection of these photos, the damaged packaged was not able to be confirmed, therefore the incident could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.H3 other text : see h.10.

Brand Name
SYRINGE 10ML E/T WITH US GRAPHICS
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10160191
Report Number8041187-2020-00340
Device Sequence Number11662648
Product Code FMF
UDI-Device Identifier30382903054825
UDI-Public30382903054825
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2023
Device Model Number305482
Device Catalogue Number305482
Device Lot Number8142303
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer05/25/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;